Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Post delivery with blood clot in leg. Size increasing. Giving medications to dissolve the clot. Is it safe to travel? - Online Doctor Chats

Date : 11-Jun-2013
User rating for this question
Very Good Posted in: Blood Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Good morning
User:hi good morning
Doctor:Please proceed with your query
User:my co-sis delivered 2 weeks ago
User:since then she had severe leg pain
Doctor:How was the deliver done? Was it normal or C-section?
User:after a week when scanned they found it to be a blood clot..
User:it was a c sec
User:now it has grown from 7 to 9 cm (i think i am correct with the unit)
Doctor:Where is the blood clot?
Doctor:Is it in the leg?
Doctor:sorry about that
User:now the docs are giving some inj. to dissolve it and prevent it from going to lungs
Doctor:Is the clot dissolved now?
Doctor:Is it at hospital now?
Doctor:Are you there?
User:yes she is in hospital now. i would liike to get some expert advice on how to deal with this..
User:is this really serious are common among post natal women
Doctor:It is a serious condition
Doctor:uncommon condition
Doctor:Are you there?
User:is it safe travelling..
Doctor:It is not safe
User:can you direct me to some experts on this..
User:on how to proceed with this
User:she is in her 33
User:after medications only she conceived...
Doctor:You can post a query to a specialist in OBGYN on our panel
Doctor:Would you like to do that?
User:my e-mail id is YYYY@YYYY
User:yes... but is there someone speacialist on this... where i can put his name on the sub line
Doctor:Please confirm your contact number
Doctor:We shall call you and guide you on this
Doctor:We shall call you soon
User:thanks a lot...
Doctor:Do you have more queries to discuss here?
Doctor:Thank you too
User:expecting your call
Doctor:bye from here
User:bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor